advertisement
Question
Posted by: kimmy1 | 2004/11/08

dryness and the pill

hi there,

i have started using the pill(tryphasil) about 2 months ago and
have resently noticed that i am slightly dry. i dont have a problem when im with my partner but when i want to please myself i am not my normal wet self but dryer. is this an effect from the pill?? is there anything i should be worried about or anything i can do besides using lubricants??? thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could be an effect of the pill. You may need to spend more time arousing yourself. The alternative is lubricants.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement